Hi all I was just wondering if anyone could advise - I have been taking amitriptyline for about 5 weeks now, and for the past couple weeks I have had really urgency and frequency to wee! Has anyone else experienced this as a side effect whilst taking amitriptyline ? On occasions it’s so bad I have practically wet myself! I am considering stopping the amitriptyline to see if it clears up - I am trying to concentrate on walking again and could do without the bladder weakness! Thank you in advance Liana
I’d google Amitriptyline side effects, it gives you a list of side effects that you can have, one of them is to do with urgency/frequency. I have not found this to be the case personally but after starting on Baclofen as well, I am having problems with constipation and intend to ask my Neuro whether another drug can be taken instead of Amitriptyline. It does tend to be an individual thing, some people find they feel too drowsy when taking them but I have found they have just helped me to sleep.
You should probably tell your doctor before you stop taking them.
Hi, i`ve been on amitriptyline for 13 years. It is a great nerve pain reducer for me. The only side effects it causes me is a dry mouth.
am going to repy to this back to front! i recently stopped amytrip at night and noticed that i was up for a p once thru night instead of 3/4. still take dose in a.m but p ing thru day i can cope with.